# SDR 2007UALA03514

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 64,632 hours, 10,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO NOSE LANDING GEAR VIBRATION ON TAKEOFF.
